Alert archive / Alabama / Small Craft Advisories in 2008

Small Craft Advisory 43, NWS Mobile, AL

October 12, 2008

NWS Mobile, AL issued this small craft advisory at Oct 12, 2008, 4:20 AM CDT. It took effect at Oct 12, 2008, 5:00 AM CDT. It was in force for 62 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2008, 4:20 AM CDT (09:20 UTC)
In effect from
Oct 12, 2008, 5:00 AM CDT
Expired
Oct 14, 2008, 7:00 PM CDT
In force
62 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WHUS74 KMOB 120920
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
420 AM CDT SUN OCT 12 2008

...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY EVENING...

.SURFACE HIGH BUILDING OVER THE SOUTHEAST STATES AND NORTHERN GULF
THROUGH THIS WEEK. CONTINUED STRONG EASTERLY WINDS THROUGH TUESDAY
AND TUESDAY EVENING. WINDS REACHING OR EXCEEDING SMALL CRAFT ADVISORY
CRITERIA TODAY THROUGH MONDAY THEN DECREASING BY MIDWEEK. SEAS
REACHING 8 FEET AT TIMES INSIDE 20 MILES AND 9 FEET OUT TO 60 MILES.

GMZ630-650-655-670-675-121730-
/O.NEW.KMOB.SC.Y.0043.081012T1000Z-081015T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
420 AM CDT SUN OCT 12 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT TUESDAY. 

SURFACE HIGH WILL CONTINUE TO BUILD OVER THE SOUTHEAST AND THE
NORTHERN GULF OF MEXICO THROUGH THE WEEK. THIS WILL CONTINUE BRING
STRONG EASTERLY WINDS THROUGH TUESDAY AND TUESDAY EVENING. WINDS WILL
REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA TODAY THOUGH TUESDAY
THEN DECREASE BY MIDWEEK. SEAS REACHING 8 FEET AT TIMES INSIDE 20
MILES AND 9 FEET OUT TO 60 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A.SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
634 
WHUS74 KMOB 121531
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1031 AM CDT SUN OCT 12 2008

...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY EVENING...

.SURFACE HIGH OVER THE NORTHEASTERN STATES WILL SHIFT SOUTH TO OVER THE
SOUTHEAST AND NORTHERN GULF THROUGH MID WEEK. STRONG EASTERLY WINDS
WILL CONTINUE INTO TUESDAY EVENING. WINDS WILL REACH OR EXCEED SMALL
CRAFT ADVISORY CRITERIA THROUGH MONDAY...THEN DECREASE BY MIDWEEK.
SEAS REACHING 8 FEET AT TIMES INSIDE 20 MILES AND 9 FEET OUT TO 60
MILES.

GMZ630-650-655-670-675-122345-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1031 AM CDT SUN OCT 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY.

SURFACE HIGH WILL CONTINUE TO BUILD OVER THE SOUTHEAST AND THE
NORTHERN GULF OF MEXICO THROUGH THE WEEK....WITH STRONG EASTERLY
WINDS EXPECTED THROUGH TUESDAY AND TUESDAY EVENING. WINDS WILL REACH
OR EXCEED SMALL CRAFT ADVISORY CRITERIA THROUGH TUESDAY...THEN
DECREASE BY MIDWEEK. SEAS REACHING 8 FEET AT TIMES INSIDE THE 20 MILE
BOUNDARY AND 9 FEET OUT TO 60 MILES. PRECAUTIONARY/PREPAREDNESS
ACTIONS...

A.SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
879 
WHUS74 KMOB 122049
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT SUN OCT 12 2008

...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY EVENING...

.SURFACE HIGH OVER THE NORTHEASTERN STATES WILL SHIFT SOUTH TO
OVER THE SOUTHEAST AND NORTHERN GULF THROUGH MID WEEK. STRONG
EASTERLY WINDS WILL CONTINUE INTO TUESDAY EVENING. WINDS WILL
REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA INTO MONDAY NIGHT...
THEN DECREASE BY MIDWEEK. SEAS WILL REACH 8 FEET AT TIMES INSIDE 20
MILES AND 9 FEET OUT TO 60 MILES.

GMZ630-650-655-670-675-130500-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
349 PM CDT SUN OCT 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY.

SURFACE HIGH WILL CONTINUE TO BUILD OVER THE SOUTHEAST AND THE
NORTHERN GULF OF MEXICO THROUGH THE WEEK....WITH STRONG EASTERLY
WINDS EXPECTED THROUGH TUESDAY AND TUESDAY EVENING. WINDS WILL
REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA THROUGH TUESDAY...
THEN DECREASE BY MIDWEEK. SEAS WILL REACH 8 FEET AT TIMES INSIDE THE
20 MILE BOUNDARY AND 9 FEET OUT TO 60 MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
008 
WHUS74 KMOB 130452
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1152 PM CDT SUN OCT 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY EVENING...

.SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE 
SOUTHEAST AND THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. THIS
WILL RESULT IN A STRONG EASTERLY FLOW THROUGH TUESDAY. MARINERS CAN
EXPECT PERIODS OF SMALL CRAFT ADVISORY CONDITIONS THROUGH THIS
PERIOD. THE WINDS AND SEAS WILL DECREASE BY WEDNESDAY AS HIGH
PRESSURE WEAKENS AND MOVES SOUTHWARD OVER THE AREA.

GMZ630-650-655-670-675-131300-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1152 PM CDT SUN OCT 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY.

SURFACE HIGH WILL CONTINUE TO BUILD OVER THE SOUTHEAST AND THE
NORTHERN GULF OF MEXICO THROUGH THE WEEK WITH STRONG EASTERLY WINDS
EXPECTED THROUGH TUESDAY. WINDS WILL REACH OR EXCEED SMALL CRAFT
ADVISORY CRITERIA THROUGH TUESDAY...THEN DECREASE BY MIDWEEK. SEAS
WILL REACH 8 FEET AT TIMES INSIDE THE 20 MILE BOUNDARY AND 9 FEET OUT
TO 60 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
513 
WHUS74 KMOB 130959
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
459 AM CDT MON OCT 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

.SURFACE HIGH WILL CONTINUE TO INFLUENCE WEATHER WIND AND SEAS OVER
THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. STRONG EASTERLY FLOW
WILL CONTINUE THROUGH TUESDAY BRINGING HAZARDS TO SMALL CRAFT
ADVISORY OPERATIONS THROUGH LATE TUESDAY. WINDS AND SEAS WILL
DECREASE BY WEDNESDAY AS THE HIGH WEAKENS AND MOVES SOUTH. SEA STATE
MAY LAG DECREASING WIND BY 6 HOURS OR MORE.

GMZ630-650-655-670-675-131700-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
459 AM CDT MON OCT 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY.

.SURFACE HIGH WILL CONTINUE TO INFLUENCE WEATHER WIND AND SEAS OVER
THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. THE STRONG EASTERLY
FLOW WILL WINDS WILL REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA
THROUGH LATE TUESDAY BRINGING SIGNIFICANT HAZARDS TO SMALL CRAFT
OPERATIONS. SEAS WILL REACH 8 FEET AT TIMES INSIDE THE 20 MILE
BOUNDARY AND 9 FEET OUT TO 60 MILES. WINDS AND SEAS WILL DECREASE BY
WEDNESDAY AS THE HIGH WEAKENS AND MOVES SOUTH. AT THAT TIME SEA STATE
MAY LAG DECREASING WIND BY 6 HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
266 
WHUS74 KMOB 131534
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1034 AM CDT MON OCT 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

.SURFACE HIGH WILL CONTINUE TO INFLUENCE WEATHER WIND AND SEAS
OVER THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. STRONG
EASTERLY FLOW WILL CONTINUE THROUGH TUESDAY...BRINGING HAZARDOUS
WINDS AND SEAS TO SMALL CRAFT THROUGH LATE TUESDAY. WINDS AND SEAS
WILL DECREASE BY WEDNESDAY AS THE HIGH WEAKENS AND MOVES SOUTH. 

GMZ630-650-655-670-675-132345-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1034 AM CDT MON OCT 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY.

SURFACE HIGH WILL CONTINUE TO INFLUENCE WEATHER WIND AND SEAS OVER
THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. THE STRONG EASTERLY
FLOW WILL WINDS WILL REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA
THROUGH LATE TUESDAY...BRINGING SIGNIFICANT HAZARDS TO SMALL CRAFT
OPERATIONS. SEAS WILL REACH 8 FEET AT TIMES INSIDE THE 20 MILE
BOUNDARY AND 9 FEET OUT TO 60 MILES. WINDS AND SEAS WILL DECREASE BY
WEDNESDAY AS THE HIGH WEAKENS AND MOVES SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
406 
WHUS74 KMOB 132057
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT MON OCT 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

.SURFACE HIGH WILL OVER THE TENNESSEE RIVER VALLEY WILL
SHIFT TO OVER THE SOUTHEAST STATES INTO MID WEEK...CREATING A
MODERATE TO STRONG EASTERLY FLOW OVER ALABAMA AND WESTERN FLORIDA
PANHANDLE COASTAL WATERS. EASTERLY WINDS OF 20 TO 25 KNOTS WILL
CREATE SEAS AROUND 5 FEET NEAR SHORE TO AROUND 9 FEET WELL OFFSHORE.
AS THE SURFACE HIGH COMES CLOSER TO THE NORTHERN GULF TUESDAY NIGHT
INTO WEDNESDAY...WINDS AND SEAS WILL SETTLE.

GMZ630-650-655-670-675-140500-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
357 PM CDT MON OCT 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY.

SURFACE HIGH WILL OVER THE TENNESSEE RIVER VALLEY WILL
SHIFT TO OVER THE SOUTHEAST STATES INTO MID WEEK...CREATING A
MODERATE TO STRONG EASTERLY FLOW OVER ALABAMA AND WESTERN FLORIDA
PANHANDLE COASTAL WATERS. EASTERLY WINDS OF 20 TO 25 KNOTS WILL
CREATE SEAS AROUND 5 FEET NEAR SHORE TO AROUND 9 FEET WELL OFFSHORE.
AS THE SURFACE HIGH COMES CLOSER TO THE NORTHERN GULF TUESDAY NIGHT
INTO WEDNESDAY...WINDS AND SEAS WILL SETTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
930 
WHUS74 KMOB 140326
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1026 PM CDT MON OCT 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

.THE PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE OVER THE MID
ATLANTIC STATES AND LOWER PRESSURE OVER THE GULF HAS CREATED A
MODERATE TO STRONG EASTERLY WIND OVER THE OFFSHORE WATERS. SEAS ARE
BETWEEN 5 AND 8 FEET WITH THE BETTER DEVELOPED SEAS AND HIGHER WINDS
WELL OFFSHORE. THE WINDS OVER THE BAYS HAVE DIMINISHED BUT ARE
EXPECTED TO INCREASE A BIT LATER TONIGHT BUT REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS.

GMZ630-140430-
/O.CAN.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/
MOBILE BAY-
1026 PM CDT MON OCT 13 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED AND ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS OVERNIGHT...WITH SOME INCREASE IN SPEED EXPECTED
TOWARD SUNRISE. 

$$

GMZ650-655-670-675-141100-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1026 PM CDT MON OCT 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY.

EAST TO NORTHEAST WINDS AROUND 20 KNOTS WITH OCCASIONALLY HIGHER
GUSTS WILL PERSIST INTO TUESDAY. THE MODERATE TO OCCASIONALLY STRONG
WINDS HAVE GENERATED SEAS OF BETWEEN 5 AND 8 FEET. THESE SEA
CONDITIONS ARE EXPECTED TO PERSIST UNTIL TUESDAY EVENING WITH THE
BETTER DEVELOPED SEAS BEING MORE THAN 20 MILES OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
013 
WHUS74 KMOB 140906
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
406 AM CDT TUE OCT 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

.STRONG HIGH PRESSURE OVER THE SOUTHEASTERN STATES AND WEAK LOW
PRESSURE OVER THE SOUTHWEST GULF WILL CONTINUE TO CREATE A MODERATE
TO STRONG EASTERLY WIND FLOW ACROSS THE NORTHERN GULF TODAY. HIGH 
PRESSURE WILL SETTLE IN ACROSS THE AREA LATE THIS AFTERNOON AND
TONIGHT. AS A RESULT...WINDS AND SEAS WILL BEGIN TO DECREASE THIS
EVENING.

GMZ650-655-670-675-150000-
/O.EXT.KMOB.SC.Y.0043.000000T0000Z-081015T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
406 AM CDT TUE OCT 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

STRONG HIGH PRESSURE OVER THE SOUTHEASTERN STATES AND WEAK LOW
PRESSURE OVER THE SOUTHWEST GULF WILL CONTINUE TO CREATE A MODERATE
TO STRONG EASTERLY WIND FLOW ACROSS THE NORTHERN GULF TODAY. HIGH 
PRESSURE WILL SETTLE IN ACROSS THE AREA LATE THIS AFTERNOON AND
TONIGHT. AS A RESULT...WINDS AND SEAS WILL BEGIN TO DECREASE THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
032 
WHUS74 KMOB 142049
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT TUE OCT 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY
EVENING FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS EXCEPT
MOBILE BAY...

.HIGH PRESSURE OVER THE SOUTHEAST STATES SHIFTS GRADUALLY SOUTHWARD
AND INTO THE NORTHERN GULF BY THURSDAY AFTERNOON WITH STRONG EASTERLY
WINDS AND SEAS OVER THE MARINE AREA SUBSIDING THROUGH WEDNESDAY.

GMZ650-655-670-675-150000-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
349 PM CDT TUE OCT 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

EAST WINDS AROUND 20 KNOTS WILL SUBSIDE TO 15 TO 20 KNOTS BY THIS
EVENING. SEAS OF 6 TO 8 FEET WELL OFFSHORE WILL SUBSIDE TO 5 TO 6
FEET EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 9:30 PM CDT, 6 hours 50 minutes earlier.

Area forecast discussion, Oct 11, 9:30 PM CDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
930 PM CDT SAT OCT 11 2008

.UPDATE...JUST SENT OUT NEW UPDATED GRIDS AND ZONE FCST FOR THE
OVERNIGHT HOURS. INCREASED TO MOSTLY CLOUDY TO CLOUDY FOR REMAINDER
OF THE NIGHT AS SATELLITE SHOWS EXTENSIVE CLOUD COVER STREAMING IN
FROM THE EAST. LIGHT NELY WIND FLOW WILL ALSO CONTINUE OVERNIGHT.
WITH THE CLOUDS AND WIND...ALSO OPTED TO INCREASE MIN TEMPS
SLIGHTLY...ESPECIALLY OVER INTERIOR ZONES. OVER THE MARINE
AREA...WILL MAINTAIN THE SCEC ON EVENING COASTAL WATERS UPDATE. 12/DS

&&

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...SURFACE HIGH PRESSURE
WILL RIDGE SOUTHWEST ACROSS FORECAST AREA INTO NEXT WEEK. THIS WILL
MAINTAIN A GENERAL EAST TO NORTHEAST WIND THROUGH TUESDAY...BRINGING
IN ATLANTIC MOISTURE INTO THE REGION. 500 MILLIBAR LOW OFF THE
SOUTHEAST COAST THIS MORNING WILL WEAKEN AS IT DRIFTS TO THE WEST
ACROSS THE NORTHERN GULF AND SOUTH OF THE SURFACE RIDGE. PREVIOUS
SHIFT HAD AREAS OF DRIZZLE THE NEXT FEW NIGHTS AND WITH THE MOIST
LOW LEVELS AND THE DRIER AIR ALOFT...IN CONJUNCTION WITH THE WEAK
ISENTROPIC LIFT...COULD SEE SOME DRIZZLE LATER TONIGHT. WILL NOT
NEED POPS IN ZONES WITH TRACE AMOUNTS OF DRIZZLE. WENT AHEAD AND
MENTIONED PATCHY FOG IN SOME OF THE ZONES WITH THE DRIZZLE
FORECAST...BUT THINK THE EASTERLY WINDS WILL BE UP ENOUGH TO PREVENT
ANY SERIOUS VISIBILITY RESTRICTIONS. DRIER AIR WILL ARRIVE LATER
MONDAY AS THE UPPER LOW FLATTENS OUT AND DISSIPATES TO THE
WEST...WILL HAVE LOW POPS INTO TUESDAY WITH THE REMAINS OF THE UPPER
TROUGH PASSING SOUTH OF FORECAST AREA. TEMPERATURES WARM BACK UP
SUNDAY INTO TUESDAY. /11

&&

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...MORNING TEMPERATURE
GUIDANCE HAS THE HIGH TEMPERATURES IN THE MIDDLE TO UPPER 80S
WEDNESDAY THROUGH SATURDAY BUT THE ENSEMBLES KEEP IT A FEW DEGREES
COOLER. THE MID 80S IN THE FORECAST IS ABOUT 3 TO 5 DEGREES ABOVE
NORMAL FOR THIS TIME OF YEAR ANYWAY.  WILL LEAVE THE SLIGHT CHANCE
OF SHOWERS FROM THE PREIOUS SHIFT FOR MAINLY THE AFTERNOONS THROUGH
THE LONG TERM. /11

&&

.AVIATION...(FOR 18Z FORECAST)SURGE STRATUS WILL BUMP CIGS DOWN INTO
IFR LEVELS MOST OF THE AREA THROUGH TONIGHT. SOME CONCERN WITH THE
POSSIBILITY OF WINDS SETTLING MORE THAN GUIDANCE IS ADVERTISING AND
GETTING INTO LIVR CIGS/VIZ. /16

&&

.MARINE...SHORTWAVE OVER THE CAROLINAS WILL PUSH WEST NORTH OF THE
GULF COAST TO THE SOUTHERN MISS RIVER VALLEY BY MONDAY...WEAKENING
AS TO GOES AND ALLOWING SURFACE HIGH PRESSURE OVER NEW ENGLAND TO
PUSH SOUTHWARD...TO OVER THE SOUTHEASTERN CONUS BY WEDNESDAY.
GUIDANCE IS ADVERTISING A TIGHT GRADIENT OVER AL/NW FL COASTAL
WATERS AS THE SURFACE HIGH PUSHES SOUTH...ESPECIALLY OFFSHORE. NAM
IS ADVERTISING A SIGNIFICANTLY TIGHTER GRADIENT...WITH SOME MARINE
MOS LOCATIONS BUMPING GALES. HAVE GONE WITH A BLENDED APPROACH...
WITH SCA CONDITIONS LIKELY LATER SUNDAY NIGHT INTO MONDAY. /16

&&

.FIRE WEATHER...NO PROBLEMS SEEN IN THE SHORT TERM WITH
HUMIDITY...OTHER THAN BEING NEAR A HUNDRED PERCENT IN THE LATE
NIGHTS. NIGHT TIME DISPERSIONS VALUES MAY ACTUALLY BE ABOVE AVERAGE
SUNDAY NIGHT(ABOVE 6)DUE TO A BIT MORE WIND. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      65  82  68  83 /  05  10  10  20
PENSACOLA   67  82  69  82 /  05  10  20  20
DESTIN      69  82  71  83 /  05  10  20  20
EVERGREEN   62  80  64  84 /  05  10  10  20
WAYNESBORO  60  80  63  82 /  00  05  05  20
CAMDEN      61  79  64  83 /  05  10  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 11, 5:59 AM CDT, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
559 AM CDT SAT OCT 11 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-121100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
559 AM CDT SAT OCT 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SMALL PATCHES OF FOG THIS MORNING IN PARTS OF INLAND SOUTHWEST
ALABAMA. FOG WILL BURN OFF SHORTLY AFTER SUNRISE. AREAS OF FOG AFTER
MIDNIGHT TONIGHT. PATCHY DENSE FOG POSSIBLE ESPECIALLY IN LOW LYING
AND OPEN AREAS. VISIBILITY RESTRICTIONS ARE A HAZARD TO VEHICLES.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG EASTERLY WIND WILL DEVELOP OVER THE MARINE AREA EARLY THIS
WEEK BRINGING A RISK TO SMALL CRAFT BY EARLY TUESDAY. ELSEWHERE NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.